# SDR MWEA96257

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT TWO LIGHTS ON EMERGENCY FLOOR TRACK LIGHTING INOP.  REPLACED BATTERY POWER SUPPLY, OPS CHECK GOOD.
